Alert archive / Nebraska / Red Flag Warnings in 2011
Red Flag Warning 14, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Oct 7, 2011, 3:59 AM CDT. It took effect at Oct 7, 2011, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2011, 3:59 AM CDT (08:59 UTC)
- In effect from
- Oct 7, 2011, 1:00 PM CDT
- Expired
- Oct 7, 2011, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
661 WWUS85 KCYS 070859 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 259 AM MDT FRI OCT 7 2011 ...RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES FOR NEBRASKA FIRE WEATHER ZONES 311...312 AND 313 THROUGH 6 PM TODAY... .A STRONG PACIFIC LOW PRESSURE SYSTEM CURRENTLY IN SOUTHWESTERN COLORADO THIS MORNING WILL CONTINUE TO MOVE NORTHEAST THROUGH THE MORNING. AHEAD OF THIS LOW...STRONG SOUTHWEST WINDS WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED OVER THE PANHANDLE. WITH AFTERNOON TEMPERATURES CLIMBING INTO THE UPPER 60S AND DOWNSLOPING WINDS OFF THE FRONT RANGE...AFTERNOON HUMIDITIES ARE EXPECTED TO FALL INTO THE LOW TEENS THIS AFTERNOON CREATING EXTREME FIRE WEATHER CONDITIONS IN THE PANHANDLE. BY LATE AFTERNOON...MOISTURE FROM THE LOW SHOULD INCREASE HUMIDITIES BACK ABOVE CRITICAL LEVELS FOR THE EVENING HOURS. NEZ311>313-080000- /O.NEW.KCYS.FW.W.0014.111007T1800Z-111008T0000Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- 259 AM MDT FRI OCT 7 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR STRONG SOUTHWEST WINDS AND LOW AFTERNOON HUMIDITIES FOR THE NEBRASKA PANHANDLE...FIRE WEATHER ZONES 311 THROUGH 313... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. * AFFECTED AREA...NEBRASKA FIRE WEATHER ZONES 311...312 AND 313. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...NOON THROUGH 6 PM TODAY * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * TEMPERATURES...IN THE LOWER 60S. * IMPACTS...COMBINATION OF STRONG WINDS AND LOW HUMIDITIES WILL CREATE RAPID FIRE GROWTH AND SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
065 WWUS85 KCYS 080022 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 622 PM MDT FRI OCT 7 2011 NEZ311>313-080130- /O.EXP.KCYS.FW.W.0014.000000T0000Z-111008T0000Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- 622 PM MDT FRI OCT 7 2011 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITIES FOR THE WESTERN NEBRASKA PANHANDLE... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WINDS HAVE DECREASED BELOW CRITICAL THRESHOLDS...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. RELATIVE HUMIDITIES WILL HOVER BETWEEN AND 10 AND 15 PERCENT THROUGH 8 PM. $$ HAHN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Oct 6, 9:45 PM CDT, 6 hours 14 minutes earlier.
Area forecast discussion, Oct 6, 9:45 PM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
845 PM MDT THU OCT 6 2011
.UPDATE...UPDATED FORECAST TO ALLOW THE WIND HEADLINES ACROSS
WESTERN NEBRASKA TO EXPIRE THIS EVENING. HOWEVER...WILL HAVE TO
WATCH AREAS NEAR THE PINE RIDGE INCLUDING CHADRON FOR GUSTY WEST
TO SOUTHWEST WINDS CONTINUING THROUGH THE NIGHT. MAY NEED ANOTHER
WIND ADVISORY FOR MOST OF THE PANHANDLE OF NEBRASKA TOMORROW WITH
SUSTAINED WINDS AROUND 30 MPH AND GUSTS UP TO 50 MPH EXPECTED FOR
A PERIOD OF TIME TOMORROW MORNING. ADDED CENTRAL LARAMIE COUNTY TO
THE HIGH WIND WARNING AS WELL...WITH CURRENT MODEL TRENDS AND
INITIALIZATION HINTING TOWARDS ANOTHER HIGH WIND EVENT LATE
TONIGHT/EARLY FRIDAY MORNING. OTHERWISE...TEMPERATURES AND POP
FORECASTS LOOK GOOD TONIGHT. TT
&&
.PREV DISCUSSION... /ISSUED 642 PM MDT THU OCT 6 2011/
UPDATE...COLD FRONT IS CURRENTLY PUSHING EASTWARD ACROSS THE
WESTERN NEBRASKA PANHANDLE EARLY THIS EVENING. SEVERE THREAT LOOKS
TO BE OVER WITH MUCH DRIER AIR AND COOLER TEMPERATURES SPREADING
ACROSS THE REGION. ONLY A FEW THUNDERSTORMS OBSERVED IN NIOBRARA
AND CONVERSE COUNTIES...WHICH SHOULD PUSH NORTH OF THE FORECAST
AREA IN THE NEXT HOUR. WILL CANCEL THE SEVERE TSTORM WATCH IN THE
NEXT HALF AN HOUR.
MAIN CONCERN SHIFTS TOWARDS HIGH WINDS THIS EVENING...MAY NEED TO
ADJUST THE HIGH WIND WARNING OVER SOUTHEAST WYOMING FURTHER EAST
TO INCLUDE SOME OF THE HIGH PLAINS INCLUDING CHEYENNE. ALSO WILL
LIKELY EXTENT THE WIND ADVISORY ACROSS PORTIONS OF WESTERN
NEBRASKA THROUGH TONIGHT WITH DEEP CYCLOGENESIS EXPECTED TO OCCUR
NORTH OF THE AREA ACROSS NORTHEAST WYOMING AND EASTERN MONTANA.
AVIATION...00Z TAF ISSUANCE. THE COLD FRONT HAS PUSHED ACROSS
THE AREA EARLY THIS EVENING. HOWEVER..GUSTY SFC WINDS OVER MUCH OF
THE AREA WILL CONTINUE TONIGHT AFTER A BRIEF LULL THIS EVENING.
MVFR CONDITIONS WILL CONTINUE NEAR DOUGLAS AND RAWLINS TONIGHT
WITH LOW CIGS. ANOTHER DAY OF STRONG WEST WINDS IS EXPECTED
TOMORROW WITH SUSTAINED WINDS BETWEEN 25 TO 40 MPH AND GUSTS UP TO
65 MPH EXPECTED ACROSS SOUTHEAST WYOMING.
PREV DISCUSSION... /ISSUED 256 PM MDT THU OCT 6 2011/
SHORT TERM...TONIGHT THROUGH SATURDAY...
UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH FOR PORTIONS OF THE
EASTERN PLAINS. SEE CYSWCNCYS FOR DETAILS.
BIG CHANGES UNDERWAY AS A SLOW-MOVING AND SPLITTING STRONG STORM
SYSTEM USHERS IN A MUCH MORE SEASONAL AIR MASS. THE CLASH OF THESE
DIFFERENT AIR MASSES WILL BE THE CULPRIT OF THE UNSETTLED AND WINDY
WEATHER THAT WILL LAST WELL INTO THE UPCOMING WEEKEND. 18Z SFC
ANALYSIS SHOWS A BROAD AREA OF LOW PRESSURE DEEPENING ALONG THE
FRONT RANGE. BY 21Z...THE SFC COLD FRONT HAS JUST PUSHED INTO
LARAMIE...WHERE A GUST TO 46 MPH WAS OBSERVED. SKIES HAVE CLEARED
OUT AHEAD OF THE FRONT...WITH AMPLE SFC HEATING OCCURRING ACROSS
THE SOUTHEAST WYOMING PLAINS AND PORTIONS OF THE WRN NE PANHANDLE.
INITIAL CONCERNS WILL FOCUS ON CONVECTION POTENTIAL MAINLY FROM
THE LARAMIE RANGE AND LOCATIONS EAST. AS THE COLD FRONT CONTINUES
TO MARCH EAST THIS AFTERNOON...EXPECT CONVECTIVE CLUSTERS TO
DEVELOP ONTO THE ERN PLAINS. 12Z MODEL DATA PROGS AROUND 1000 J/KG
OF SBCAPE IN THE WARM SECTOR BY LATE AFTERNOON. MEANWHILE...THE
LRQ OF A 130KT DIFFLUENT JET STREAK WILL NOSE INTO THE REGION
FURTHER AIDING ORGANIZATION. AS IT DOES SO...0-6KM BULK SHEAR WILL
INCREASE TO AROUND 40 KNOTS AND INCREASINGLY FAVORABLE DIRECTIONAL
SHEAR WILL FURTHER SUPPORT CONVECTIVE ORGANIZATION. SO...A FEW
THUNDERSTORMS MAY BECOME STRONG TO POTENTIALLY SEVERE...ESPECIALLY
OVER THE WRN NEBRASKA PANHANDLE. THE OTHER CONCERN WITHIN THE WARM
SECTOR WILL BE STRONG SOUTH WINDS OVR WRN NEBRASKA. WINDS HAVE
GUSTED TO 51 MPH RECENTLY AT KSNY. AS A RESULT...WILL KEEP THE
HIGH WIND WARNING/WIND ADVISORY GOING...ALTHOUGH SPEEDS WILL MOST
LIKELY REMAIN WITHIN ADVISORY THRESHOLDS. HOWEVER...EXPECT THE
GREATEST HIGH WIND IMPACT TO BE LATER TONIGHT WITH THE TIGHTENING
SE WY GRADIENT ASSOCIATED WITH THE DEPARTING SFC LOW. SFC COLD
FRONT WILL RACE EAST OF THE CWA BY LATE THIS EVENING...BRINGING AN
END TO CONVECTION AND SOUTHERLY SFC WINDS IN THE PANHANDLE. FOCUS
WILL THEN SHIFT TO THE TIGHTENING SFC PRESSURE GRADIENT ACROSS SE
WY LATER TONIGHT. KCAG TO KCPR H85/H7 GRADIENTS WILL SURPASS
CRITICAL THRESHOLDS BETWEEN 06Z AND 18Z FRI. MEANWHILE...H7 WINDS
WILL PEAK AT 60-80 KNOTS AROUND 12Z FRI. SUBSIDENCE BEHIND THE
DEPARTING LOW WILL FURTHER AID THE SFCING OF THESE STRONGER WINDS.
SO...THE HIGH WIND WARNING FOR SE WY LATER TONIGHT STILL LOOKS ON
TRACK. WILL WORD THE ANTICIPATED LATER IMPACT IN THE HAZARD. LIGHT
SNOW ACCUMULATIONS WILL BE POSSIBLE OVR THE SNOWY/SIERRA MADRES
WITH 1 TO 3 INCHES THIS AFTERNOON THROUGH TONIGHT. DRY SLOT WILL
BRING AN END TO MOST OF THE PRECIPITATION LATER TONIGHT AND
THROUGH MUCH OF FRIDAY AS THE FIRST PIECE OF THE UPPER LOW PUSHES
INTO THE DAKOTAS. MODEL SOLUTIONS HAVE GROWN INCREASINGLY
CONGRUENT IN SLOWLY LIFTING THE SECOND PIECE OF ENERGY VERY SLOWLY
NORTHEAST TOWARDS THE CWA FRIDAY NIGHT AND SATURDAY. A STRONG
OVERRUNNING SITUATION WILL SET UP LATE FRIDAY NIGHT...WITH MOIST
SSW MID-LEVEL FLOW OVERRUNNING NORTHEASTERLY UPSLOPE IN THE
BOUNDARY LAYER. THE RESULT WILL BE A COLD...SHOWERY AND DREARY DAY
ON SATURDAY. ANOTHER 1 TO 3 INCHES OF SNOW WILL BE POSSIBLE IN THE
HIGHER PEAKS. SNOW MAY EVEN FALL IN LOWER ELEVATIONS WEST OF THE
LARAMIE RANGE THROUGH THE PERIOD...WITH ANY ACCUMULATIONS
REMAINING LIGHT AND GENERALLY ON GRASSY AREAS. TEMPERATURES WILL
BE AROUND 10 DEGREES COOLER ON FRIDAY AND SATURDAY.
LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...
SECOND UPPER LOW WILL MOVE NORTHWARD ACROSS WYOMING SUNDAY AND KEEP
RAIN AND SNOW SHOWERS GOING ON A WIDELY SCATTERED BASIS. PCPN WILL
END SUNDAY NIGHT AS UPPER LOW MOVES INTO THE NORTHERN PLAINS. A
MAINLY DRY AND MILD PATTERN EXPECTED ACROSS THE REGION AFTER THAT
WITH A ZONAL FLOW PATTERN DEVELOPING EARLY IN THE WEEK THEN
TRANSITIONING TO NW FLOW AS HIGH PRESSURE BUILDS OVER THE WESTERN
PART OF THE COUNTRY. A FEW SHOWERS POSSIBLE OVER THE HIGHER MTNS
MONDAY AND TUESDAY AS SOME MOISTURE GETS OROGRAPHICALLY
LIFTED...ALONG WITH BREEZY CONDITIONS.
FIRE WEATHER...
AN ACTIVE UPCOMING 48 HOURS ACROSS THE DISTRICTS AS A LARGE STORM
SYSTEM IMPACTS THE AREA. AN ASSOCIATED STRONG COLD FRONT WILL PASS
FROM WEST TO EAST THROUGH THE AREA BY THIS EVENING USHERING IN
MUCH COOLER TEMPERATURES AND SOME AREAS OF SHOWERS AND
THUNDERSTORMS. DRIER AIR AND VERY WINDY CONDITIONS WILL WORK IN
LATER TONIGHT AND CONTINUE INTO FRIDAY AFTERNOON. THE SOUTHEAST
WYOMING MOUNTAIN MAY RECEIVE 1 TO 3 INCHES OF SNOWFALL
TONIGHT...WITH PERHAPS SIMILAR AMOUNTS AGAIN ON FRIDAY NIGHT AND
SATURDAY. AFTER A DRIER AND WINDY DAY ON FRIDAY...THINGS WILL TURN
UNSETTLED AND SHOWERY AGAIN LATE FRIDAY NIGHT AND DURING THE DAY
ON SATURDAY. TEMPERATURES WILL TURN SHARPLY COOLER FOR FRIDAY AND
CONTINUE THROUGH THE DAY ON SUNDAY. CONDITIONS WILL BEGIN TO
IMPROVE AND TEMPERATURES WILL MODERATE BY EARLY NEXT WEEK.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 4 PM FRIDAY FOR WYZ101-WYZ103-WYZ104-
WYZ105-WYZ106-WYZ107-WYZ109-WYZ110-WYZ115-WYZ116-WYZ117-
WYZ118.
NE...NONE.
&&Hazardous weather outlook, Oct 6, 9:21 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 821 PM MDT THU OCT 6 2011 WYZ101>119-080230- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 821 PM MDT THU OCT 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT STRONG WESTERLY WINDS WILL CONTINUE TONIGHT BEHIND THE STRONG COLD FRONT WHICH PUSHED THROUGH THE AREA YESTERDAY. GUSTS TO 60 MPH ARE POSSIBLE IN THE LOWER ELEVATIONS AND UP TO 75 MPH IN THE NORTHERN LARAMIE RANGE. A HIGH WIND WARNING IS IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING THROUGH TONIGHT. ALTHOUGH A LULL IN THE WINDS IS EXPECTED...WINDS WILL INCREASE ONCE AGAIN AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WESTERLY WINDS WILL CONTINUE FOR MUCH OF SOUTHEAST WYOMING THROUGH FRIDAY AFTERNOON. SEE THE NPWCYS STATEMENT FOR DETAILS. RAIN AND SNOW SHOWERS ARE LIKELY LATER ON FRIDAY AND SATURDAY OVER MUCH OF SOUTHEAST WYOMING. SNOW SHOWERS WILL OCCUR ABOVE 6000 FEET...WITH SOME ACCUMULATIONS IN THE MOUNTAINS AND A DUSTING ELSEWHERE. STRONG WINDS WILL RETURN TO PORTIONS OF SOUTHEAST WYOMING ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-080230- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 821 PM MDT THU OCT 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT WEST TO SOUTHWEST WINDS WILL OCCASIONALLY GUSTS UP TO 45 MPH TONIGHT...ESPECIALLY AROUND THE PINE RIDGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE TT
In the hours before
Local storm report, Oct 6, 10:50 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
950 PM MDT THU OCT 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM NON-TSTM WND GST 3 NNE CHADRON ST PARK 42.72N 102.97W
10/06/2011 E56 MPH DAWES NE MESONET
THIS IS KINGS CANYON RAWS SITE.
0344 PM NON-TSTM WND GST 5 SSE CHADRON ST PARK 42.61N 102.97W
10/06/2011 E53 MPH DAWES NE MESONET
THIS IS ESTER CANYON ON HWY 385 AT MP 34.
0542 PM NON-TSTM WND GST 8 NE ALBIN 41.51N 104.00W
10/06/2011 E54 MPH BANNER NE MESONET
THIS IS BRAVO 01 RAWS SITE.
0404 PM NON-TSTM WND GST 6 SE HARRISBURG 41.49N 103.66W
10/06/2011 E55 MPH BANNER NE MESONET
THIS IS BANNER RD ON HWY NORTH 71 AT MP 34.5.
0531 PM NON-TSTM WND GST W I-80 EXIT 297 41.40N 105.82W
10/06/2011 E56 MPH ALBANY WY MESONET
THIS IS WYDOT SITE OF HERRICK LANE BY LARAMIE.
&&
DDEALLocal storm report, Oct 6, 10:53 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
953 PM MDT THU OCT 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM NON-TSTM WND GST 3 NW I-80 EXIT 255 41.75N 106.51W
10/06/2011 E58.00 MPH CARBON WY MESONET
THIS IS A WYDOT SITE OF HALLECK RIDGE BY ELK MOUNTAIN.
0326 PM NON-TSTM WND GST 10 SW CHEYENNE 41.04N 104.93W
10/06/2011 E63.00 MPH LARAMIE WY MESONET
0333 PM NON-TSTM WND GST CHEYENNE 41.15N 104.79W
10/06/2011 M61.00 MPH LARAMIE WY ASOS
GUST LASTED LESS THAN 5 MINUTES.
0344 PM NON-TSTM WND GST 5 SSE CHADRON ST PARK 42.61N 102.97W
10/06/2011 E53.00 MPH DAWES NE MESONET
THIS IS ESTER CANYON ON HWY 385 AT MP 34.
0344 PM NON-TSTM WND GST ALLIANCE 42.10N 102.87W
10/06/2011 E57.00 MPH BOX BUTTE NE ASOS
0404 PM NON-TSTM WND GST 6 SE HARRISBURG 41.49N 103.66W
10/06/2011 E55.00 MPH BANNER NE MESONET
THIS IS BANNER RD ON HWY NORTH 71 AT MP 34.5.
0410 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
10/06/2011 E67.00 MPH PLATTE WY DEPT OF HIGHWAYS
0413 PM NON-TSTM WND GST CHADRON 42.83N 103.00W
10/06/2011 M58.00 MPH DAWES NE ASOS
0422 PM NON-TSTM WND GST 3 NNE CHADRON ST PARK 42.72N 102.97W
10/06/2011 E56.00 MPH DAWES NE MESONET
THIS IS KINGS CANYON RAWS SITE.
0426 PM NON-TSTM WND GST 1 S I-25 EXIT 100 42.32N 105.05W
10/06/2011 E62.00 MPH PLATTE WY MESONET
THIS IS WYDOT SITE AT COLEMAN.
0433 PM NON-TSTM WND GST SIDNEY 41.13N 102.97W
10/06/2011 M60.00 MPH CHEYENNE NE ASOS
0449 PM NON-TSTM WND GST TORRINGTON 42.07N 104.18W
10/06/2011 M58.00 MPH GOSHEN WY ASOS
0500 PM NON-TSTM WND GST PUMPKIN VINE 41.05N 105.46W
10/06/2011 E59.00 MPH ALBANY WY DEPT OF HIGHWAYS
GUST 58 MPH AT 455 PM.
0520 PM NON-TSTM WND GST 4 NNW VEDAUWOO 41.20N 105.43W
10/06/2011 E58.00 MPH ALBANY WY MESONET
THIS IS WYDOT SITE AT SUMMIT EAST BY LARAMIE.
0527 PM NON-TSTM WND GST 4 E SCOTTSBLUFF 41.87N 103.59W
10/06/2011 M60.00 MPH SCOTTS BLUFF NE ASOS
0531 PM NON-TSTM WND GST W I-80 EXIT 297 41.40N 105.82W
10/06/2011 E56.00 MPH ALBANY WY MESONET
THIS IS WYDOT SITE OF HERRICK LANE BY LARAMIE.
0542 PM NON-TSTM WND GST 8 NE ALBIN 41.51N 104.00W
10/06/2011 E54.00 MPH BANNER NE MESONET
THIS IS BRAVO 01 RAWS SITE.
0820 PM NON-TSTM WND GST 1 NW I-80 EXIT 279 41.55N 106.09W
10/06/2011 E63.00 MPH CARBON WY MESONET
GUST 63 MPH ALSO AT 815 PM.
&&
DDEALLocal storm report, Oct 7, 3:36 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
236 AM MDT FRI OCT 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM NON-TSTM WND GST ESTERBROOK 42.41N 105.36W
10/07/2011 M75 MPH CONVERSE WY PARK/FOREST SRVC
ESTERBROOK RAWS SITE. SUSTAINED AT 42 MPH.
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 11:21 AM CDT | Wind Advisory | CYS | Box Butte, Dawes, Sioux | 6 hr |
Nearby
Red Flag Warnings in Nebraska, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.